# SDR DLL10954183

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1089
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Skin
- Condition: Oversized Holes
- Location: Bs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING RE-WORK OF 1363 BLKHD, SEVERAL HOLES THROUGH THE FUSELAGE SKIN AND THE MOD DOUBLERS UNDER THE CAP WERE FOUND WITH OVERSIZED FASTENER HOLES ON THE LT SIDE, REPAIRED IAW DL ERA 271609-14AD.
